MAUDE Adverse Event Report: DEPUY MITEK LLC US 2.0MM TACIT QUICKANCHOR #2/0 W/V-5 TAPERCUT NEEDLES W/INSERTER & CRANIO DRILL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 2.0MM TACIT QUICKANCHOR #2/0 W/V-5 TAPERCUT NEEDLES W/INSERTER & CRANIO DRILL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212236
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the sales rep that during a brow lift that the customer's tacit quick anchor pulled out after it was initially inserted.The sales rep reported the surgeon prepped the bone hole, and had just inserted the anchor when it came right out.The anchor was off the inserter at the time.The surgeon completed the procedure with another like device with no patient consequences and a 5 minute delay.The customer already discarded the anchor.No further information was available.

Brand Name
2.0MM TACIT QUICKANCHOR #2/0 W/V-5 TAPERCUT NEEDLES W/INSERTER & CRANIO DRILL
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7677532
Report Number1221934-2018-52250
Device Sequence Number1554226
Product Code MBI
UDI-Device Identifier10886705002023
UDI-Public10886705002023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K961094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number212236
Device Lot Number3728473
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2013
Initial Report FDA Received Date07/11/2018
Patient Sequence Number1